# SDR NOCA05812

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 20778
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP FROM ROW 1 ECD TO 10ECD RIGHT SIDE.  ACCOMPLISHED FIM 33-51-00, REMOVED AND REPLACED RIGHT FWD POWER SUPPLY AT STATION 401  PER MM 33-51-07, OPS CHECK GOOD.
